# SDR CALA2020021200408

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 58,335 hours, 25,374 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT CAPT DISPLAY WENT BLANK ACCOMPANIEDBY ELECTRICAL FUME S.TURNED DISPLAY OFF REPLACED CAPT DISPLAY PER AMM 31-63-22-000-001-A. OPS CHECKS GOOD. UPDATED PART REMOVAL RECORD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1057943  SN OFF 6351 DISPLAY, CRT EC  OFF 31-3161-9-0001 6351 ON 31-3161-9-0001 4195
